# SDR A6WA200940435

- Difficulty date: July 14, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 13,571 hours, 12,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYD MANIFOLD SUPPORT BRACKET IN AFT EQUIPMENT COMPT CRACKED (AFT LWR AREA)  .20 INCH LONG RT HYD MANIFOLD SUPPORT BRACKET REPLACED IAW REO 601R-53-62-031, REV A.  (K)
